CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
Optimal error estimate of a compact scheme for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2017, 卷号: 120, 页码: 68-81
Authors:  Hong, Jialin;  Ji, Lihai;  Kong, Linghua;  Wang, Tingchun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Compact scheme  Symplectic scheme  Energy conservation  Optimal error estimate  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method  
Compact and Efficient Conservative Schemes for Coupled Nonlinear Schrodinger Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 6, 页码: 1814-1843
Authors:  Kong, Linghua;  Hong, Jialin;  Ji, Lihai;  Zhu, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
conservation law  computational efficiency  coupled nonlinear Schrodinger equation  highorder compact method